PDA

View Full Version : Help


methods
12-02-2004, 09:53 AM
Hello all. I need help, well perhaps just suggestions. Here is my abridged story. I have been habitually abusing painkiller (ie anything I could get my hands on) for approximately a year and a half. Though I have loved using for as long as I can remember. In recent months I came across morphimne, an endless supply I might add. From this I am now addicted. I quit cold turkey about 5 weeks ago, succesfully and was clean for about 6 days. I was so thrilled with what I had accomplished I decided to treat myself to you know what. So I fell off the wagon after a week. Going cold turkey was one of the worst times I have endured. I am slowly trying to ween my self off morphine using it and oxycontin. I am doing well I think but running low on stuff. Each day I have been experiencing small withdrawal symptoms, which I welcome openly because I am thinking that they will slowly disipate and then go away. I guess what I need to know is has anyone tried to ween off the stuff succesfully and if so what kind of herbal remidies did you use if anything. I have heard that anti depressants can sort of jump start your brain into producing dopamine again. Is that a farce? I used valarium root, st johns wort, and valium when I went cold turkey before. Symptoms only lasted about 4 days. Can anyone help. I can not and will not go to rehab for this or go to detox so please don't suggest it. I view this as pennance for what I do.

windysan
12-02-2004, 01:08 PM
Good luck "weening" or "tapering". I failed miserably. Be careful with valium or any other benzo during withdrawal. The best way is to go to detox then a 28-day rehab. I know you don't want to hear that but I just had to say that. Medical supervision during detox is really important. "Weening" with Oxy? Oh my.

vamp36
12-02-2004, 01:37 PM
I was on morphine that started for legit pain. I was taking 45mg twice a day. SOmetimes more. I weaned off of it myself under my doc's knowledge. It took about 2 months to do it. I did it slowly. I did have some withdrawals. Not very major though. It is hard and takes alot of self disapline.